# SDR COMA0760736

- Difficulty date: December 19, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 28,594 hours, 25,169 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Defective
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5483 - RECEIVED HYD 2 LOW PRESSURE CAUTION MESSAGE, FOLLOWED BY ED2 CAUTION.  ALL NR 2 FLUID LOST.  LANDED IAD WITHOUT INCIDENT.  REPLACED RIGHT ENGINE HYDRAULIC CROSSOVER LINE.  NO FURTHER DEFECTS.
